MAUDE Adverse Event Report: ARTHREX, INC. SUTURING SET, PROTECTOR MENISCUS; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SUTURING SET, PROTECTOR MENISCUS; MANUAL INSTR, GENERAL SURGICAL
Model Number SUTURING SET, PROTECTOR MENISCUS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/22/2024, it was reported by a distributor via (b)(4) that an ar-4060s protector¿ meniscus suturing sets loop was broken.This occurred during an acl procedure on (b)(6) 2024.Thee case continued with a new product.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to excessive mechanical forces applied during use.

Brand Name
SUTURING SET, PROTECTOR MENISCUS
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20611064
Report Number1220246-2024-08403
Device Sequence Number7346564
Product Code MDM
UDI-Device Identifier00888867031302
UDI-Public(01)00888867031302(11)240601(17)290531(10)4127141150
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURING SET, PROTECTOR MENISCUS
Device Catalogue NumberAR-4060S
Device Lot Number4127141150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown